# SDR IXXA9669

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Fs 1620
- Part time: 70,866 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, LOCALIZED CORROSION OF THE FUSELAGE PLATING, AT FS 1620, LONGERON 5 LEFT, WAS FOUND.  THE CORROSION WAS REMOVED, REPAIR DOUBLERS FABRICATED AND INSTALLED IAW THE AIRCRAFT SRM 51-1-8 AND SRM 53-2-1.  (X)
